# SDR SWAA990347

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Terminal
- Condition: Loose
- Location: Nr 1 Le Flap
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MDW-STL DURING TAXI OUT WHILE EXTENDING FLAPS TO POSITIONS, NR 1 L/E FLAP WENT TO AMBER ON EXT AND WOULD NOT ILLUMINATE GREEN, FLAPS POSITIONED UP AND DOWN WITH NO HELP.  MAINT ADVISED FLAPS APPEARED TO BE IN NORMAL POSITION.  RETURNED TO GATE.  REPLACED TERMINAL END TO NR 1 KRUEGER FLAP GROUND STUD PER M/M, ALL CKS NORMAL.
